# SDR DLM11991863

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810DE
- Make and model: Doug MD-11
- Aircraft serial: 48565
- Engine: Pwa PW4460
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Line
- Condition: Worn
- Location: Nr 2 Engine
- Part time: 30,434 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL QTY LOW, INDICATED 10 QTS FOLLOWING ENG START.  BURNED APPROXIMATELY 1.5 QTS/HR.  FOUND NR 3 SCAVENGE LINE LOOSE WORN SHIM.  RESHIMED AND RETORQUED LINE, CKS OK.
